# SDR AALA201510019016

- Difficulty date: September 30, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 10,470 hours, 4,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

4L DOOR AIR ASSIST PRESS BOTTLE NEEDS SERVICING.  SERVICED AS REQUIRED TO GREEN BAND, MSG CLEARED.
